# SDR 99ZZZX2594

- Difficulty date: June 21, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6453H
- Make and model: Cessna 182R
- Aircraft serial: 18267890
- System (JASC): 3710 · Vacuum Distribution System
- Part: Hose
- Condition: Deteriorated
- Location: Vacuum System
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL VACUUM HOSES INSTALLED IN THIS AIRCRAFT HAVE HEAVY DETERIORATION BOTH INSIDE AND OUTSIDE OF THE HOSE.  THE ONLY INDICATION OF A PROBLEM WAS A DROP IN THE VACUUM GAUGE PRESSURE WITH THE AIRCRAFT IN-FLIGHT. THIS AIRCRAFT HAS HAD TWO PREVIOUS VACUUM PUMPS INSTALLED ALONG WITH GYRO INSTRUMENTS REPLACED.  THIS WAS IN 1989 AND 1990.  (2,547 AND 2,582 HOURS TT).  TOTAL TIME IN SERVICE AT THIS EVENT IS 4,273.9 TACH HOURS.  THESE HOSES APPEAR TO HAVE BEEN INSTALLED AT THE FACTORY.
